MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRH TIBIAL B/PLT KEEL SML 2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRH TIBIAL B/PLT KEEL SML 2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64813111
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Injury (2348)
Date of Event 03/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
It was reported that the patient's right knee was revised due to a tibial periprosthetic fracture sustained in a fall.8 of the 10 devices in a gmrs/mrs/mrh knee construct (not the femoral component or stem) were revised to mrh devices.
 
Additional Manufacturer Narrative
An event regarding periprosthetic fracture involving a mrh baseplate was reported.The event was confirmed by medical review.Method & results: device evaluation and results: visual, dimensional, functional and material analysis could not be performed as the device was not returned.Clinician review: the available medical records were provided to a consulting clinician for a review which was rejected stating - "provided x-ray confirms the periprosthetic fracture.Need operative reports, office/clinical reports, serial x-rays, and examination of the explanted components." device history review: review of the device history records indicates devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other events for this lot.Conclusion: it was reported that the patient's right knee was revised due to a tibial periprosthetic fracture sustained in a fall.The available medical records were provided to the consulting clinician for a review which was rejected stating provided x-ray confirms the periprosthetic fracture.Need operative reports, office/clinical reports, serial x-rays, and examination of the explanted components.The exact cause of the event could not be identified as insufficient information was available.No further investigation for this event is possible at this time as no devices and / or insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
MRH TIBIAL B/PLT KEEL SML 2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8479555
Report Number0002249697-2019-01521
Device Sequence Number1253351
Product Code KRO
UDI-Device Identifier07613327045314
UDI-Public07613327045314
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K002552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue Number64813111
Device Lot NumberEFS9B
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/07/2019
Supplement Date Received by Manufacturer04/29/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR